# SDR USAA000846

- Difficulty date: June 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 3 CRACKS .250 INCH, WEB UNDER SCUFF PLATE FROM STATION 807 TO 839, BL 18R.  REPLACED WEB PER 51-10-1.  (M)
